Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Switched from Savella from Cymbalta, persisting sweating, arthritic pain. When will the symptoms subside?

I was on Cymbalta chanaged to Savella about 2 weeks ago. Cymbalta caused great deal of sweating (severe). On Savella, still sweating and arthritis pain more severe. How long do the effects kick in with change of med? Are there any meds that have generic that are easy on the stomach and do not cause sweating? Thank you. Carol Karczewski
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Greetings !

Welcome to the site.

Well you see you did wrong to switch from Cymbalta to savella which also belongs to the same class of anti depressants (SNRI's) to which Cymbalta belongs to and savella too causes the same set of side effects as cymablta does although in less intensity.

So this explains why after 2 weeks of switching over to savella you are still suffering from the side effects, the reason being savella is not helping your cause since it also leads to the same side effects.

So I reckon that you ask your doctor to bring you off savella and shift you to a relatively safer anti depressant drug like wellbutrin xl ( generic name -- Buproprion extended release) at dose of 150 mg / day to be taken as a single morning dose.

I hope this helps.


Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor